# SDR Y2PA2011112200028

- Difficulty date: November 16, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 73,245 hours, 86,826 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: B11763070
- Condition: Wrong Part
- Location: Fuel Qty Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ACFT STARTED WITH 13,500 LBS OF FUEL.  AFTER 40-45 MINUTES OF FLIGHT FUEL QTY WAS 6,000 LBS.  FUEL QTY CONTINUED TO DECREASE AT HIGHER RATE THAT FUEL BURN RATE.  CAPTAIN DECLARED EMERGENCY.  DIVERTED AND LANDED WITH FUEL INDICATING 3,050 LBS.  DISCOVERED DURING TROUBLESHOOTING,  FOUND UNMODIFIED FUEL PROBES.   THE ORIGINAL MODIFIED PROBES WERE INSTALLED AND THE ACFT FUEL QTY SYS CHECKED IAW MM 28-40-0.   SYS OPS CHECKED GOOD.
